# SDR SWAA2024082312142

- Difficulty date: July 12, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Zone 600 Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE LOCATED ORSS 270 AT RT WING 2024-443546<[01] REPLACED WEB AND FASTENERS TRAILING EDGE LOCATED BTW ORSS 255 TO ORSS 270 AT RT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 115A2512 SHEET 14 REV A. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED WEB AND FASTENERS TRAILING EDGE LOCATED BTW ORSS 255 TO ORSS 270 AT RT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 115A2512 SHEET 14 REV A. SEE INDIVIDUAL SIGNS OFF BELOW
